MAUDE Adverse Event Report: ROCHE DIAGNOSTICS COBAS 6000 C (501) MODULE; CLINICAL CHEMISTRY ANALYZER

ROCHE DIAGNOSTICS COBAS 6000 C (501) MODULE; CLINICAL CHEMISTRY ANALYZER
Catalog Number 05860636001
Medical Device Problem Code Unable to Obtain Readings (1516)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/22/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The serial number of the c501 analyzer is (b)(6).The investigation is ongoing.
 
Event or Problem Description
The initial reporter stated they received discrepant results for four patient samples tested with the k electrode on a cobas 6000 c (501) module.An experienced user in the laboratory noticed the samples had critical values and quickly repeated testing on a second analyzer.The repeat results from the second analyzer were deemed correct and nurses were notified of the changes in results.The first sample initially resulted in a k value of 3.73 mmol/l and it repeated as 5.03 mmol/l.The second sample initially resulted in a k value of 3.04 mmol/l and it repeated as 4.19 mmol/l.The third sample initially resulted in a k value of 3.87 mmol/l and it repeated as 5.22 mmol/l.The fourth sample initially resulted in a k value of 3.06 mmol/l and it repeated as 4.07 mmol/l.
 
Additional Manufacturer Narrative
Quality controls recovered within range.There was no indication of a reagent performance issue.Upon review of the alarm trace, an abnormal ise preparation alarm and an abnormal ise calibration slope alarm were observed.The field service engineer found a contaminated system reagent.The customer replaced the reagents.The customer ran calibration and controls successfully.Patient correlation studies and precision studies were performed.Precision results were within expected ranges.The investigation determined the service actions resolved the issue.

Brand Name
COBAS 6000 C (501) MODULE
Common Device Name
CLINICAL CHEMISTRY ANALYZER
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
HITACHI HIGH TECH CORP.
882 ichige hitachinaka
ibaraki 312-8 504
JA   312-8504
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250-0457
MDR Report Key17560563
Report Number1823260-2023-02667
Device Sequence Number3600233
Product Code JJE
UDI-Device Identifier08430215011539
UDI-Public08430215011539
Combination Product (Y/N)Y
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K060373
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/15/2023
2 Devices were Involved in the Event: 1   2  
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number05860636001
Device Lot Number#?
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/24/2023
Supplement Date Received by Manufacturer09/14/2023
Initial Report FDA Received Date08/16/2023
Supplement Report FDA Received Date09/15/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown